# SDR UHLA201511190820

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 31,297 hours, 19,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SHOWS OPEN WITH DOOR CLOSED, LOCKED, AND LATCHED. R & R ELASTIC PIN AT L2 IAW AMM 53-23-21. OPS CHECK GOOD.
